# SDR IPXA2024042330017

- Difficulty date: April 23, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,130 hours, 15,360 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL IN FRONT OF DOOR AND EMERGENCY LIGHT DAMAGED DURING OPENING OF DOOR DO TO CABLE. CENTER DAMAGE IS 3 1/2 INCHÂ€™S LENGTH BY 1 1/8 WIDTH FOR THE CENTER FASTER LOCATION. THE RIGHT SIDE WHERE THE FASTENER IS PULLED THROUGH IS 3 INCHÂ€™S LENGTH BY 1 3/4 INCH WIDTH. NO DAMAGE FOUND TO THE LIGHT IN THE MAIN SLIDING CEILING PANEL THE MAIN CEIL PANEL IS ALSO WARPED BY THE LIGHT.  THE ATTACHED SLIDING PANEL HAD THE EMERGENCY LIGHT FIXTURE HAD 2 SCREWS RIPPED OUT ON ONE SIDE BUT BELIEVE THEY CAN BE SCREWED BACK IN.
